Fattorusso, L.; Idone, G.
Partial Hölder continuity results for solutions of non linear non variational elliptic systems with strictly controlled growth
Rendiconti del Seminario Matematico della Università di Padova, Tome 103 (2000) , p. 1-19
Zbl 0969.35057 | MR 1789529
URL stable : http://www.numdam.org/item?id=RSMUP_2000__103__1_0

Bibliographie

[1] S. Campanato, Equazioni ellittiche del II ordine e spazi L2,λ, Ann. Mat. pura e appl., 69 (1965), pp. 321-382. Zbl 0145.36603

[2] S. Campanato, Sistemi ellittici in forma di divergenza. Regolarità all'inter-no, Quaderni Scuola Normale Sup. Pisa, 1980. MR 668196 | Zbl 0453.35026

[3] S. Campanato, Hölder continuity and partial Hölder continuity results for H 1, q-solution of non linear elliptic systems with controlled growth, Rendiconti Sem. Mat. e Fis. Milano., Vol. LII (1982). MR 802957 | Zbl 0576.35041

[4] S. Campanato, A Cordes type condition for non linear non variational systems, Rend. Acc. Naz. Lincei, XL 13 (1989), pp. 307-321. MR 1041758 | Zbl 0702.35084

[5] S. Campanato, L2,λ theory for non linear non variational differential systems, Rend. Matem. Serie VII, Vol. 10, Roma (1990), pp. 531-549. Zbl 0777.35028

[6] S. Campanato: Non variational differential systems: A condition for local existence and uniqueness, Procedings of the Caccioppoli Conference, Ricerche di Mat. Suppl., Vol XL (1991), pp. 129-140. MR 1306303 | Zbl 0796.35052

[7] S. Campanato, Non variational basic elliptic systems of second order, Rend. Sem. Mat. Fisica. Milano, 60 (1990), pp. 113-131. MR 1229486 | Zbl 0786.35028

[8] M. Marino - M. Maugeri, Second order non linear non variational parabolic systems, Rend. Matem. Serie VII, Vol. 13, Roma (1993). Zbl 0808.35055